# SDR CALA2023021300413

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Unknown
- Part number: D5348008225300
- Condition: Cracked
- Location: Fr68/Str23-24r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR68 (RH) CRACKED BETWEEN FRAME WEB AND FRAME STIFFENER (STR 22RH) AND CORROSION DAMAGE NOTED IN THE FRAME FWD FACE & INNER CAP AREA BETWEEN STR23R-24R. REF HAECO LCQ NR 9296525 AND NR  9296374. BETWEEN STR23R-24R PER HAECO REO-L242211 REV IR AND ECRA PERMANENT REPAIR AT RH FR68 STR22, PER PART 3 OF THE LATEST 5341-01367. WORK ACCOMPLISHED BY LCQ EMP V080280. ACCOMPLISH REVISION OF EC/RA 5341-01367 ON OR BEFORE 08AUG2023 PERFORMED INTERIM REPAIR AT FR68 (RH) BETWEEN FRAME WEB AND FRAME STIFFENER (STR 22RH) AND FRAME FWD FACE & INNER CAP AREA ADD EMP:V080280 OK TO DIP INTERIM REPAIR AT FR68 (RH) BETWEEN FRAME WEB AND TOMC-APPROVAL FROM SC1ELBYC COMMENT FRAME STIFFENER (STR 22RH) AND FRAME FWD FACE & INNER CAP AREA BETWEEN STR23R-24R PER ECRA 5341-01367. MUST ACCOMPLISH PERMANENT REPAIR AT RH FR68 STR22, PER PART 3 OF THE LATEST REVISION OF EC/RA 5341-01367 ON OR BEFORE 08AUG2023. C/W RII INSP AT LCQ LC-81 V892442 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED QC REVIEWED
